# SDR RAIA00507001

- Difficulty date: July 2, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 15,081 hours, 14,436 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 480CC01
- Condition: Failed
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3523- PIT- BACKUP BATTERY OFF BUSS MESSAGE ON EICAS. MAINTENANCE REPLACED THE BACKUP BATTERY CONTACTOR. OPS CHECKED GOOD.
